Alert archive / Illinois / River Flood Warnings in 2014
River Flood Warning 34, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jul 1, 2014, 4:37 AM CDT for Fulton County, Illinois. It took effect at Jul 2, 2014, 5:06 AM CDT. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2014, 4:37 AM CDT (09:37 UTC)
- In effect from
- Jul 2, 2014, 5:06 AM CDT
- Expired
- Jul 4, 2014, 4:36 PM CDT
- In force
- 60 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fulton County, IL
The radar
The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at Seville (SEVI2). The gauge peaked at 18.84 ft at Jul 2, 2014, 12:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05570000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
698
WGUS43 KILX 010937
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
437 AM CDT TUE JUL 1 2014
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
.Heavy rainfall fell across the Spoon River basin over the past 24
to 36 hours producing significant rises at London Mills and Seville.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC057-095-012337-
/O.NEW.KILX.FL.W.0033.140701T1136Z-140704T1333Z/
/LNMI2.2.ER.140701T1136Z.140702T1200Z.140704T0733Z.NO/
437 AM CDT TUE JUL 1 2014
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Spoon River at London Mills.
* From this morning until Friday morning.
* At 345 AM Tuesday the stage was 8.3 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 23.5 feet by tomorrow morning.The river will fall
below flood stage by early Friday morning.
* Impact...At 24.0 feet...Illinois Route 116 is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Spoon River
London Mills 15 8.3 Tue 4 AM 23.5 21.1 13.3
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-012337-
/O.NEW.KILX.FL.W.0034.140702T1006Z-140704T2136Z/
/SEVI2.1.ER.140702T1006Z.140703T1800Z.140704T1536Z.UU/
437 AM CDT TUE JUL 1 2014
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Spoon River at Seville.
* From late tonight until Friday afternoon.
* At 345 AM Tuesday the stage was 9.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 24.0 feet by Thursday afternoon.The river
will fall below flood stage by Friday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Spoon River
Seville 22 9.8 Tue 4 AM 22.6 23.9 22.9
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
Smith3 follow-up statements
802
WGUS83 KILX 011448
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
948 AM CDT TUE JUL 1 2014
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-020448-
/O.EXT.KILX.FL.W.0033.000000T0000Z-140704T1800Z/
/LNMI2.2.ER.140701T1630Z.140702T1800Z.140704T1200Z.NO/
948 AM CDT TUE JUL 1 2014
The Flood Warning continues for
The Spoon River at London Mills.
* Until Friday afternoon.
* At 9 AM Tuesday the stage was 12.6 feet.
* Flood stage is 15 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by midday and continue to
rise to near 23.3 feet by tomorrow afternoon. The river will fall
below flood stage by Friday morning.
* Impact...At 24 feet...Illinois Route 116 is inundated.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Wed Thu Fri
Spoon River
London Mills 15 12.6 Tue 9 AM 23.2 21.7 15.0
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-020447-
/O.EXT.KILX.FL.W.0034.140702T1614Z-140704T1640Z/
/SEVI2.1.ER.140702T1614Z.140703T0600Z.140704T1040Z.UU/
948 AM CDT TUE JUL 1 2014
The Flood Warning continues for
The Spoon River at Seville.
* From Wednesday morning until Friday morning.
* At 9 AM Tuesday the stage was 10.4 feet.
* Flood stage is 22 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tomorrow morning and continue
to rise to near 23.4 feet by early Thursday morning. The river will
fall below flood stage by early Friday morning.
* Impact...At 23 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Wed Thu Fri
Spoon River
Seville 22 10.4 Tue 9 AM 20.8 23.4 21.8
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$430
WGUS83 KILX 020141
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
841 PM CDT TUE JUL 1 2014
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-021541-
/O.EXT.KILX.FL.W.0033.000000T0000Z-140705T0300Z/
/LNMI2.2.ER.140701T1724Z.140703T0000Z.140704T2100Z.NO/
841 PM CDT TUE JUL 1 2014
The Flood Warning continues for
The Spoon River at London Mills.
* Until Friday evening.
* At 745 PM Tuesday the stage was 16.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 23.0 feet by
tomorrow evening. The river will fall below flood stage Friday
afternoon.
* Impact...At 24.0 feet...Illinois Route 116 is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Spoon River
London Mills 15 16.2 Tue 8 PM 20.7 22.8 17.6
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-021541-
/O.EXT.KILX.FL.W.0034.140702T2330Z-140704T2100Z/
/SEVI2.1.ER.140702T2330Z.140703T1200Z.140704T1500Z.UU/
841 PM CDT TUE JUL 1 2014
The Flood Warning continues for
The Spoon River at Seville.
* From Wednesday evening until Friday afternoon.
* At 745 PM Tuesday the stage was 15.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue
to rise to near 23.1 feet by Thursday morning.The river will fall
below flood stage by Friday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Spoon River
Seville 22 15.6 Tue 8 PM 19.4 23.1 22.4
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
Shimon742
WGUS83 KILX 020819
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
319 AM CDT WED JUL 2 2014
...The Flood Warning is cancelled for the following river in
Illinois...
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling. The river is now expected to remain
below flood stage. As a result, the flood warning is cancelled.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC057-020849-
/O.CAN.KILX.FL.W.0034.000000T0000Z-140704T2100Z/
/SEVI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
319 AM CDT WED JUL 2 2014
The Flood Warning is cancelled for
The Spoon River at Seville.
* At 245 AM Wednesday the stage was 18.0 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will crest below flood stage at 19.4 feet this
afternoon.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
Seville 22 18.0 Wed 3 AM 18.1 15.4 13.1
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
SmithWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 1, 2:41 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 1, 2:41 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 241 AM CDT Tue Jul 1 2014 .DISCUSSION... ISSUED 240 AM CDT Tue Jul 1 2014 Severe weather threat has cleared most of the CWA early this morning, basically lingering along and east of I-57 for another hour or two as a line of strong storms moves eastward. Main wind shift from the storms has pushed south to near I-70, with the actual front closer to the Illinois River. Forecast concerns for this package include the brief shot of cooler air over the next couple days, followed by potential thunderstorm complexes later this weekend. SHORT TERM...Today through Independence Day: Upper low has slowly pushed eastward into Ontario over the last 24 hours, with a widening trough spreading across the upper Mississippi Valley. This broad trough will slowly push eastward through the Great Lakes region as the low pulls northeast, with much of the Midwest cooling off. Temperatures still expected to reach the 80s today, but 850 mb temperatures drop down to around 5-7 degrees by Wednesday. MOS guidance indicating highs only in the 60s likely across the northwest CWA on Wednesday and low-mid 70s most other places, perhaps still around 80 in the extreme southeast before the upper trough arrives. Any lingering rain chances today will mainly be south of I-70 as the front moves through the area. On Wednesday, have some concerns with a few instability showers with the upper trough, but right now am limiting the slight chance PoP's to the northern CWA. Thursday and Independence Day look quite pleasant as high pressure drifts through. Mostly clear skies, highs mid-upper 70s and dew points in the 50s are hard to argue with this time of year. LONG TERM...Saturday through Monday: Upper flow to become more zonal through the weekend, allowing for temperatures to gradually warm, but still a bit below normal through Sunday. Focus once again shifts toward potential nocturnal convection off to our west, and how far the remnants make it eastward. Have not made too many chances to rain chances Saturday night and Sunday. Main track of these systems appears to be shifting northward late in the weekend, so will gradually lower the rain chances from south to north by Monday. Geelhart && .AVIATION... ISSUED 1236 AM CDT Tue Jul 1 2014 Outside any thunderstorm, VFR conditions are expected this TAF period. Scattered storms continue to push across central IL and will affect the area through 08z with occasional MVFR cigs and vsbys. Once the storms shift out of the area, a cold front currently out to our west, will push thru the region by dawn Tuesday. There is a low probability for lowering vsbys in fog just ahead of the front as winds drop off for several hours but confidence on that is too loo at this time to add into the forecast. Surface winds behind the main outflow boundary will be variable in direction up to 15 kts at times, and then more of a south to southwest flow is expected ahead of the front. During the day Tuesday, southwest to west winds are expected to increase to 12 to 17 kts by afternoon. Smith && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 30, 3:25 PM CDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 325 PM CDT MON JUN 30 2014 ILZ027>031-036-037-011100- FULTON-KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD- 325 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL TRACK EASTWARD ACROSS NORTH-CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING. WHILE THE MOST INTENSE STORMS MAY TEND TO STAY FURTHER NORTH ALONG THE I-80 CORRIDOR...DAMAGING WIND GUSTS WILL LIKELY IMPACT AREAS ALONG AND NORTH OF A CANTON TO MINONK LINE. IN ADDITION...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL OCCUR WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED BETWEEN 4 PM AND 8 PM. ILZ038-040>057-061-011100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 325 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL TRACK EASTWARD ACROSS NORTH-CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING. WHILE THE MOST INTENSE STORMS MAY TEND TO STAY FURTHER NORTH ALONG THE I-80 CORRIDOR...ADDITIONAL STORMS MAY DEVELOP FURTHER SOUTHWEST ACROSS SOUTHERN IOWA AND NORTHERN MISSOURI THAT MAY IMPACT CENTRAL ILLINOIS THIS EVENING. ANY STORMS THAT OCCUR WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FOR INTERESTS ALONG THE ILLINOIS RIVER...MINOR FLOODING WILL CONTINUE FROM HAVANA DOWNSTREAM THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. ILZ062-063-066>068-071>073-011100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 325 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL TRACK EASTWARD ACROSS NORTH-CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING. WHILE THE MOST INTENSE STORMS MAY TEND TO STAY FURTHER NORTH ALONG THE I-80 CORRIDOR...ADDITIONAL STORMS MAY DEVELOP FURTHER SOUTHWEST ACROSS SOUTHERN IOWA AND NORTHERN MISSOURI THAT MAY IMPACT SOUTHEAST ILLINOIS LATE THIS EVENING INTO THE OVERNIGHT HOURS. ANY STORMS THAT OCCUR WILL BE CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 8 PM AND 2 AM. BARNES
In the hours before
Local storm report, Jun 30, 11:41 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1141 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM TSTM WND DMG PEORIA 40.74N 89.61W
06/30/2014 PEORIA IL EMERGENCY MNGR
FOUR 8 TO 10 INCH DIAMETER TREES BLOWN DOWN. TIME
ESTIMATED. FROM CITY EOC.
&&
25Local storm report, Jul 1, 12:01 AM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1201 AM CDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM TSTM WND GST WILLARD AIRPORT 40.04N 88.28W
06/30/2014 M59 MPH CHAMPAIGN IL ASOS
&&
25Local storm report, Jul 1, 12:21 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1221 AM CDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
07/01/2014 M2.50 INCH MCLEAN IL NWS EMPLOYEE
24 HOUR TOTAL. 1.05 INCHES IN PAST TWO HOURS.
&&
25Local storm report, Jul 1, 12:53 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1253 AM CDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG HENRY 41.11N 89.36W
06/30/2014 MARSHALL IL EMERGENCY MNGR
TWO LARGE TREE BRANCHES BLOWN DOWN. TIME ESTIMATED.
1100 PM HEAVY RAIN HENRY 41.11N 89.36W
06/30/2014 M2.30 INCH MARSHALL IL EMERGENCY MNGR
FROM 6 PM TO 11 PM
&&
25Local storm report, Jul 1, 1:39 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
139 AM CDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM TSTM WND DMG 2 W BRADFORD 41.18N 89.70W
06/30/2014 STARK IL EMERGENCY MNGR
TWO TREES DOWN ON ROUTE 93 BLOCKING WESTBOUND LANE. LOTS
OF CROP DAMAGE.
0600 PM TSTM WND DMG HENRY 41.11N 89.36W
06/30/2014 MARSHALL IL EMERGENCY MNGR
TWO LARGE TREE BRANCHES BLOWN DOWN. TIME ESTIMATED.
0605 PM TSTM WND DMG 3 ESE HENRY 41.10N 89.31W
06/30/2014 MARSHALL IL TRAINED SPOTTER
TREE FELL ACROSS HIGHWAY 18. ALSO...CONSIDERABLE CROP
DAMAGE WITH LARGE AREAS OF CORN KNOCKED DOWN.
0645 PM FLASH FLOOD 2 SE HENRY 41.09N 89.33W
06/30/2014 MARSHALL IL TRAINED SPOTTER
OLD STAGE CREEK ROAD IS FLOODED FROM BIG SANDY CREEK.
WATER IS FLOWING ACROSS THE ROAD AND CONSIDERABLE DEBRIS
IS BEING TRANSPORTED BY THE FLOOD WATERS.
0917 PM HEAVY RAIN TOULON 41.09N 89.86W
06/30/2014 M1.00 INCH STARK IL EMERGENCY MNGR
RAIN FELL IN 15 MINUTES
0932 PM TSTM WND DMG PEORIA 40.74N 89.61W
06/30/2014 PEORIA IL EMERGENCY MNGR
FOUR 8 TO 10 INCH DIAMETER TREES BLOWN DOWN. TIME
ESTIMATED. FROM CITY EOC.
0941 PM TSTM WND DMG WASHINGTON 40.70N 89.44W
06/30/2014 TAZEWELL IL EMERGENCY MNGR
5 TO 6 INCH DIAMTER TREE BRANCH BLOWN DOWN. FROM PEORIA
CITY EOC.
0945 PM HEAVY RAIN KNOXVILLE 40.91N 90.29W
06/30/2014 M2.70 INCH KNOX IL MESONET
RAIN FELL IN 1.5 HOURS
0951 PM HEAVY RAIN ALTONA 41.12N 90.16W
06/30/2014 M2.25 INCH KNOX IL CO-OP OBSERVER
2.25 INCHES SINCE 6 AM. 1.25 INCHES IN PAST 40 MINUTES.
1100 PM HEAVY RAIN HENRY 41.11N 89.36W
06/30/2014 M2.30 INCH MARSHALL IL EMERGENCY MNGR
FROM 6 PM TO 11 PM
1100 PM HEAVY RAIN PEORIA 40.74N 89.61W
06/30/2014 M1.32 INCH PEORIA IL MESONET
SINCE 4 AM
1105 PM TSTM WND DMG 2 W LINCOLN 40.15N 89.40W
06/30/2014 LOGAN IL EMERGENCY MNGR
SEMI BLOWN OVER AT I-55 MILE MARKER 126.
1146 PM TSTM WND GST WILLARD AIRPORT 40.04N 88.28W
06/30/2014 M59.00 MPH CHAMPAIGN IL ASOS
1200 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
07/01/2014 M2.50 INCH MCLEAN IL NWS EMPLOYEE
24 HOUR TOTAL. 1.05 INCHES IN PAST TWO HOURS.
&&
25Local storm report, Jul 1, 2:42 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
242 AM CDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FUNNEL CLOUD WENONA 41.05N 89.05W
06/30/2014 MARSHALL IL STORM CHASER
REPORTED VIA FACEBOOK
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:54 PM CDT | Special Weather Statement | ILX | Knox, Marshall, Peoria, Stark | 66 min |
| Jun 30, 9:38 PM CDT | Special Weather Statement | ILX | McLean, Woodford | 67 min |
| Jun 30, 9:50 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 40 min |
| Jun 30, 10:05 PM CDT | Flash Flood Warning | ILX | Knox | 6 hr |
| Jun 30, 10:23 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Schuyler, Tazewell | 37 min |
| Jun 30, 10:38 PM CDT | Areal Flood Advisory | ILX | Peoria, Tazewell, Woodford | 6 hr |
| Jun 30, 10:42 PM CDT | Areal Flood Advisory | ILX | Fulton, Knox | 6 hr |
| Jul 1, 12:01 AM CDT | Areal Flood Warning | ILX | Marshall, Stark | 9 hr |
| Jul 1, 4:31 AM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 8 days |
| Jul 1, 4:37 AM CDT | River Flood Warning | ILX | Fulton, Knox | 3 days |
| Jul 1, 4:59 AM CDT | River Flood Warning | ILX | Piatt | 5 days |
Nearby
River Flood Warnings in Illinois, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.